Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/104412
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Asymptotic modelling of a six-hole MOF
Author: Chen, M.
Stokes, Y.
Buchak, P.
Crowdy, D.
Bendorff-Heidepriem, H.
Citation: Journal of Lightwave Technology, 2016; 34(24):5651-5656
Publisher: IEEE
Issue Date: 2016
ISSN: 0733-8724
1558-2213
Statement of
Responsibility: 
Michael J. Chen, Yvonne M. Stokes, Peter Buchak, Darren G. Crowdy, and Heike Ebendorff-Heidepriem
Abstract: We model the drawing of a six-hole microstructured optical fibre with a combination of asymptotic techniques and a new efficient numerical method, and compare this to a previous set of experiments and finite element simulations. The new approach accurately models the deformation of the inner channels and predicts cross-sectional fibre geometries that are a better match to the experiments than the previous, more computationally expensive simulation technique.
Keywords: Asymptotic modelling; fiber drawing; mathematical modelling; microstructured optical fibers (MOFs)
Rights: © 2016 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.
RMID: 0030060780
DOI: 10.1109/JLT.2016.2628438
Grant ID: http://purl.org/au-research/grants/arc/DP130101541
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.